Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 577, NWS Norman, OK

June 15, 2019Alfalfa County, Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 15, 2019, 3:54 AM CDT for Alfalfa County, Grant County, Kay County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 3:54 AM CDT (08:54 UTC)
Expired
Jun 15, 2019, 4:27 AM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alfalfa County, OK, Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 43 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 9:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

097 
WUUS54 KOUN 150854
SVROUN
OKC003-053-071-150945-
/O.NEW.KOUN.SV.W.0577.190615T0854Z-190615T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
354 AM CDT Sat Jun 15 2019

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kay County in northern Oklahoma...
  East central Alfalfa County in northwestern Oklahoma...
  Northern Grant County in northern Oklahoma...

* Until 445 AM CDT.

* At 354 AM CDT, a severe thunderstorm was located 8 miles northeast
  of Great Salt Plains Lake, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Medford, Wakita, Braman, Renfrow, eastern Great Salt Plains Lake
  and Blackwell Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3685 9729 3671 9814 3688 9820 3700 9777
      3700 9734
TIME...MOT...LOC 0854Z 254DEG 42KT 3682 9808 

HAIL...1.00IN
WIND...60MPH
 
$$

MAD
2 follow-up statements
895 
WWUS54 KOUN 150918
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
418 AM CDT Sat Jun 15 2019

OKC003-150928-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-190615T0945Z/
Alfalfa OK-
418 AM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALFALFA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3685 9729 3673 9802 3695 9796 3700 9777
      3700 9734
TIME...MOT...LOC 0918Z 254DEG 42KT 3690 9774 

$$

OKC053-071-150945-
/O.CON.KOUN.SV.W.0577.000000T0000Z-190615T0945Z/
Kay OK-Grant OK-
418 AM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHWESTERN KAY AND NORTHERN GRANT COUNTIES...

At 418 AM CDT, a severe thunderstorm was located 5 miles west of
Renfrow, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Medford, Wakita, Braman, Renfrow and Blackwell Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3685 9729 3673 9802 3695 9796 3700 9777
      3700 9734
TIME...MOT...LOC 0918Z 254DEG 42KT 3690 9774 

HAIL...1.00IN
WIND...60MPH
 
$$

MAD
581 
WWUS54 KOUN 150927
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
427 AM CDT Sat Jun 15 2019

OKC053-071-150937-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-190615T0945Z/
Kay OK-Grant OK-
427 AM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KAY AND NORTHERN
GRANT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3685 9729 3673 9802 3695 9796 3700 9777
      3700 9734
TIME...MOT...LOC 0924Z 254DEG 42KT 3693 9761 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:45 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 14, 10:45 PM CDT, 5 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1045 PM CDT Fri Jun 14 2019

.AVIATION...
15/06Z TAFs. VFR conditions expected through most of the forecast
period, although IFR/MVFR conditions appear possible across
northern Oklahoma terminals first 3 to 6 hours of forecast with
TSRA skirting OK/KS border. Some MVFR cigs possible farther south
into central portions of Oklahoma toward 10-12Z then mix to VFR
before noon. LLWS will be included through 12Z with strong low
level jet over the region. Numerous TSRA possible toward end of
forecast period and especially beyond tomorrow night into Sunday.

&&

.PREV DISCUSSION... /issued 1004 PM CDT Fri Jun 14 2019/

UPDATE...
No significant changes were made to the forecast.

DISCUSSION...
There remains some uncertainty on the southern extent of the MCS
currently across Kansas. Zonal flow aloft will tend to keep most
of the convection to the north. Nevertheless, with a
strengthening low-level jet (~50 knots), some southern growth into
Oklahoma is possible. Damaging wind gusts will be the primary
hazard.

In addition, a lone thunderstorm across the Texas panhandle may
affect far western north Texas before dissipating.

Mahale

PREV DISCUSSION... /issued 638 PM CDT Fri Jun 14 2019/

AVIATION...
15/00Z TAFs. VFR conditions expected to prevail through most of
the forecast period. TSRA expected to mainly affect northern
Oklahoma terminals, generally in the 02Z-08Z time frame with main
impact being damaging wind gusts. Could see more isolated TSRA
farther south toward KCSM and KOKC. Farther south, elevated warm
layer has greater chance of suppressing any TSRA this forecast
period. Frontal boundary expected to switch winds to northwest at
KWWR with s/sw winds prevailing elsewhere.

PREV DISCUSSION... /issued 341 PM CDT Fri Jun 14 2019/

DISCUSSION...
Convection now developing in eastern Colorado is the beginning of
what should become scattered thunderstorms across the southern
High Plains region by this evening. Strong instability suggests
that any storms that form could be quite severe, with very large
hail and very strong winds. It is expected that these storms will
coalesce into one or more storm clusters, and move east tonight.
In this phase, strong winds will be the main threat. In our
forecast area, it is most probable that a storm cluster will
follow the Oklahoma/Kansas border area tonight.

Storms should diminish in the morning Saturday, leaving a partly
cloudy day with relatively warm temperatures. Storms are expected
to form again tomorrow evening, and severe storms will be
possible again, similar to today, but farther east than today.

As an upper-level wave passes over Oklahoma on Sunday and Sunday
night, even more widespread strong/severe thunderstorms are
expected.

In the wake of the departing upper wave, Monday should be
relatively dry (meaning lower rain chances, not lower humidity).
The upper-level pattern doesn't change much next week, and
difficult-to-time minor waves in the upper flow will cause
occasional similarly-difficult-to-time chances of storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  90  70  86 /  10  10  20  40
Hobart OK         72  95  68  89 /  10   0  20  30
Wichita Falls TX  75  96  73  92 /   0   0  20  30
Gage OK           66  90  63  84 /  20  10  30  30
Ponca City OK     69  89  68  84 /  40  10  50  50
Durant OK         72  90  73  88 /   0   0  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

10/11
Hazardous weather outlook, Jun 14, 8:30 PM CDT, 7 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
830 PM CDT Fri Jun 14 2019

OKZ004>048-050>052-TXZ083>090-160130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
830 PM CDT Fri Jun 14 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe storms over far northwest
Oklahoma, and a Slight Risk for the rest of northern Oklahoma. A
Marginal Risk extends to the south of the Slight Risk area.

A complex of thunderstorms is expected to enter northwest
Oklahoma late this evening. Thunderstorms may continue to move
across northern Oklahoma through the overnight hours into Saturday
morning.

Wind gusts up to 70 mph and hail up to the size of golf balls
will be primary hazards with any severe storms. Locally heavy rain
that could reduce visibility and produce minor flooding will also
be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Severe storms will be possible again Saturday afternoon and night
with a Slight Risk generally west through north of I-44. A
Marginal Risk covers most of the rest of the area. Very large hail
up to the size of baseballs and damaging winds will be the main
threats.

On Sunday, a Slight Risk covers most of the area. What happens
Sunday could be affected by the storms that occur Saturday night
so there is some uncertainty. Large hail and damaging winds will
be the main concerns with severe storms Sunday.

Thunderstorm chances will continue off and on next week, with
strong to severe storms remaining possible.

Locally heavy rain and flooding will also be a concern this
weekend into next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Jun 15, 1:18 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
118 AM CDT Sat Jun 15 2019

OKZ004-005-010-150700-
Woodward OK-Harper OK-Woods OK-
118 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...southeastern
Harper and northwestern Woods Counties Until 200 AM CDT...

AT 115 AM CDT, a strong thunderstorm was located 7 miles northwest
of Freedom, moving east at 40 MPH. Another strong thunderstorm was
located 7 miles north of Fort Supply also moving east at 40 mph.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3699 9876 3652 9902 3659 9957 3659 9966
      3660 9974 3678 9963 3700 9921
TIME...MOT...LOC 0615Z 267DEG 34KT 3684 9922

03
Special weather statement, Jun 15, 1:34 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
134 AM CDT Sat Jun 15 2019

OKZ005-006-008-010>013-015-017>020-023-024-150715-
Garfield OK-Woodward OK-Logan OK-Canadian OK-Woods OK-Kay OK-
Blaine OK-Noble OK-Major OK-Payne OK-Kingfisher OK-Alfalfa OK-
Dewey OK-Caddo OK-
134 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR Garfield...east central
Woodward...Logan...northern Canadian...southeastern Woods...
southwestern Kay...Blaine...Noble...Major...northwestern Payne...
Kingfisher...southern Alfalfa...eastern Dewey and north central Caddo
Counties Until 215 AM CDT...

AT 133 AM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Marland to 5 miles
west of Hitchcock, moving southeast at 50 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

LAT...LON 3659 9706 3653 9699 3651 9703 3633 9703
      3633 9692 3625 9692 3625 9682 3616 9682
      3616 9675 3571 9768 3543 9845 3577 9863
      3581 9863 3581 9865 3654 9905 3649 9830
      3660 9760 3659 9746 3662 9746 3667 9708
TIME...MOT...LOC 0633Z 313DEG 44KT 3654 9713 3596 9845

MAD
Special weather statement, Jun 15, 2:25 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
225 AM CDT Sat Jun 15 2019

OKZ013-150800-
Noble OK-
225 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Noble County Until 300 AM
CDT...

AT 222 AM CDT, a strong thunderstorm was located 5 miles south of Red
Rock, moving east at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Perry, Morrison and Sooner Lake.

LAT...LON 3633 9703 3633 9692 3625 9692 3625 9707
      3627 9729 3643 9730 3643 9703
TIME...MOT...LOC 0722Z 277DEG 21KT 3639 9720

MAD
Special weather statement, Jun 15, 3:04 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
304 AM CDT Sat Jun 15 2019

OKZ007-008-012-013-150830-
Garfield OK-Kay OK-Grant OK-Noble OK-
304 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...
southwestern Kay...southeastern Grant and northwestern Noble Counties
Until 330 AM CDT...

AT 304 AM CDT, a strong thunderstorm was located 5 miles north of
Hunter, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Enid, Blackwell, Tonkawa, Medford, Pond Creek, Garber, Billings,
Lamont, Kremlin, Breckenridge, Hunter, Deer Creek, Jefferson, Nardin,
North Enid and Ceres.

LAT...LON 3647 9791 3687 9785 3687 9711 3660 9716
      3630 9724 3639 9762
TIME...MOT...LOC 0804Z 276DEG 42KT 3664 9769

MAD
Special weather statement, Jun 15, 3:27 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
327 AM CDT Sat Jun 15 2019

OKZ007-008-012-013-020-150900-
Garfield OK-Payne OK-Kay OK-Grant OK-Noble OK-
327 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...north
central Payne...southern Kay...southeastern Grant and Noble Counties
Until 400 AM CDT...

AT 325 AM CDT, a strong thunderstorm was located 5 miles northeast of
Billings, moving east at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3659 9706
      3660 9691 3658 9689 3651 9703 3633 9703
      3633 9692 3625 9692 3624 9683 3610 9689
      3630 9759 3679 9769 3681 9675
TIME...MOT...LOC 0825Z 276DEG 49KT 3658 9737

MAD
Special weather statement, Jun 15, 3:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
346 AM CDT Sat Jun 15 2019

OKZ006-007-150915-
Alfalfa OK-Grant OK-
346 AM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR east central Alfalfa and western
Grant Counties Until 415 AM CDT...

AT 344 AM CDT, a strong thunderstorm was located near Great Salt
Plains Lake, moving east at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Wakita, Jefferson and Great Salt Plains Lake.

LAT...LON 3669 9828 3684 9830 3693 9776 3668 9773
TIME...MOT...LOC 0844Z 264DEG 39KT 3678 9821

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:41 PM CDTSpecial Weather StatementOUNHarmon, Jackson34 min
Jun 14, 11:22 PM CDTSpecial Weather StatementOUNHarper, Woods, Woodward53 min
Jun 14, 11:34 PM CDTSevere Thunderstorm WarningOUNHarper41 min
Jun 14, 11:44 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward46 min
Jun 14, 11:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods62 min
Jun 15, 12:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward47 min
Jun 15, 12:30 AM CDTSpecial Weather StatementOUNHarper30 min
Jun 15, 12:39 AM CDTSpecial Weather StatementOUNDewey, Major, Woodward36 min
Jun 15, 12:41 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward49 min
Jun 15, 12:47 AM CDTSpecial Weather StatementOUNGarfield, Kay43 min
Jun 15, 12:56 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Woods, Woodward64 min
Jun 15, 1:18 AM CDTSpecial Weather StatementOUNWoods42 min
Jun 15, 1:30 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward45 min
Jun 15, 1:34 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more41 min
Jun 15, 1:51 AM CDTAreal Flood AdvisoryOUNWoods3 hr
Jun 15, 1:54 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble, Woods51 min
Jun 15, 2:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 15, 2:34 AM CDTAreal Flood AdvisoryOUNKay, Noble3 hr
Jun 15, 3:04 AM CDTSpecial Weather StatementOUNGrant, Kay, Noble26 min
Jun 15, 3:27 AM CDTSpecial Weather StatementOUNNoble33 min
Jun 15, 3:46 AM CDTSpecial Weather StatementOUNGrant29 min
Jun 15, 3:57 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jun 15, 4:15 AM CDTSpecial Weather StatementOUNKay30 min
Jun 15, 4:48 AM CDTFlash Flood WarningOUNKay3 hr
Jun 15, 4:50 AM CDTSpecial Weather StatementOUNGrant25 min
Jun 15, 5:03 AM CDTSevere Thunderstorm WarningOUNGrant42 min
Jun 15, 5:25 AM CDTSpecial Weather StatementOUNKay50 min
Jun 15, 5:54 AM CDTSevere Thunderstorm WarningOUNKay51 min
Jun 15, 6:01 AM CDTSpecial Weather StatementOUNKay29 min
Jun 15, 6:17 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jun 15, 6:24 AM CDTFlash Flood WarningOUNGrant, Kay3 hr
Jun 15, 6:38 AM CDTSpecial Weather StatementOUNKay37 min
Jun 15, 6:43 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jun 15, 6:55 AM CDTFlash Flood WarningOUNKay3 hr
Jun 15, 7:06 AM CDTSpecial Weather StatementOUNKay39 min
Jun 15, 8:56 AM CDTRiver Flood WarningOUNGrant, Kay, Noble3 days
Jun 15, 4:22 PM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 32 more11 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.